On k-local and k-mean colorings of graphs and hypergraphs

Caro, Y. and Tuza, Zsolt (1993) On k-local and k-mean colorings of graphs and hypergraphs. QUARTERLY JOURNAL OF MATHEMATICS, 44 (2). pp. 385-398.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/264

Update Item Update Item